Title

Testing for Parameter Stability in Quantile Regression Models

Publication Type

Journal Article

Publication Date

3-2009

Abstract

We propose a test for structural change of conditional distribution in dynamic regression models. The test is constructed based on time series regression quantile estimates and complements conventional parameter instability tests in least-square type regression models. Asymptotic distribution for our test under the null hypothesis is derived.

Discipline

Economics

Research Areas

Econometrics

Publication

Statistics and Probability Letters

Volume

78

Issue

16

First Page

2768

Last Page

2275

ISSN

0167-7152

Identifier

10.1016/j.spl.2008.03.018

Publisher

Elsevier

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

http://dx.doi.org/10.1016/j.spl.2008.03.018

This document is currently not available here.

Share

COinS